MathSciNet Relay Station
MathSciNet bibliographic data
MR983740 42A38 (44A05)
McBride, A. C.; Kerr, F. H. On Namias's fractional Fourier transforms. IMA J. Appl. Math. 39 (1987), no. 2, 159–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement